# SDR UALA2011070703378

- Difficulty date: July 7, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 84,623 hours, 10,197 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RT WALL SIDE ALONG DOOR 5 GALLEY INOP.  REPLACED EMERGENCY LIGHT.  OP CHECK NORMAL.
